MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENLIGHT XPS LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION GREENLIGHT XPS LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-0210R
Medical Device Problem Codes Defective Device (2588); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the console yellow and blue pedals locked after being pressing.The pedal was very oxidize due to aging.A temporary repair was made to complete the procedure with this console with no clinical consequences to the patient.A new pedal was subsequently installed.
 
Additional Manufacturer Narrative
The console footswitch was not returned for analysis; however, this console was serviced at the customers facility by a field service engineer (fse).The fse replaced the console footswitch which led to aborting the procedure resolving the reported event.The review of the device history record (dhr) for this console confirmed that it met specification prior to release.A review of the service history record showed in the most recent console inspection that it was fully functional with no issues.Based on the information available, replacing the footswitch resolved the pedal lock function issue; therefore, the event is confirmed.
 
Event or Problem Description
It was reported that the yellow and blue pedals locked after pressing and were very oxidized due to aging.A temporary repair was made to complete the procedure with this console with no clinical consequences to the patient.A new pedal was subsequently installed.

Brand Name
GREENLIGHT XPS LASER SYSTEM
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
alyson harris
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key14626940
Report Number2124215-2022-19993
Device Sequence Number5013786
Product Code GEX
UDI-Device Identifier00878953001906
UDI-Public00878953001906
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K092735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-0210R
Device Catalogue Number0010-0210R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/17/2022
Supplement Date Received by Manufacturer06/22/2022
Initial Report FDA Received Date06/07/2022
Supplement Report FDA Received Date07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/27/2012
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown